Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

New diagnosis??
Wen0824 posted:
I am 44 and recently was diagnosed with "mixed connective tissue disease" and I'm very vitamin d deficiant. My symptoms were extreme fatigue and joint pain in my back, neck and shoulders.. I was placed on plaquenil and 50,000 vitamin d (1xweekly). I developed a rash due to a reaction to the plaquenil (which I wonder now if this was the cause of the rash) and was taken off of it. After 3 months on Vitamin d (1x weekly) my level was still very low, so now I take it 2x weekly. My Dr. placed me on a steroid pack for the rash and it went away, not to mention I felt better than I had in years! My problem is ...when the steroids wear off, my rash comes back. Usually on my belly, chest, back, arms and top of my legs. These symptoms all sound more like Lupus to me than the mixed connective tissue disease. I now take Flexeril, Gabapentin, Diclofen. It seems the rash is never going to go away and I am just miserably tired a, itchy and in pain. Would love to hear from anyone with advise, as I am new and confused. Thanks
Debbie5271956 responded:
My dermatologist has given me some medicines for my rash tht seems to keep it under control. I just need to remember to put the cream on my legs. First I put on Triamcinolone Acetonide Cream and then on top of it I put Elidel cream. If I do this faithfully my skin is always fine, but if a miss several days the rash comes back. Just a thought!
Wen0824 replied to Debbie5271956's response:
Thank you so much! I never thought of going to see a dermatologist. I use Aveeno lotion and that only helps the itch for a lil bit. Everybody says it will go away when the flare is over and don't stress. I'm thinking of starting yog. Have you tried this?
SafariMom replied to Wen0824's response:
I would definitely do to a dermatologist. Have you done internet research online to compare your rash to other rashes? What does your rash look like? It is in a circular pattern? Is it raised above the skin? etc.
Wen0824 replied to SafariMom's response:
I have compared my rash to pictures online and it matches the typical Lupus rash. It's not circular or raised, just spotty and itchy, kinda like a heat rash. As of right finally has gone away. I've been on vacation all week so maybe that's why it hasn't reappeared (no stress). I have another question...I haven't been officially diagnosed with Lupus (my Dr. say's I'm caught in the middle of RA and Lupus )hence the Mixed Connective Tissue disease diagnosis but she says my next option would be to start on Methotrexate. Has this drug helped anyone with the pain in the joints and the stiffness in the mornings?

With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

IE Fix for Picture Cropping
We've found that some of our Members using Internet Explorer have issues with cropping images. If you're trying to crop your profile image ... More
Was this Helpful?
8 of 15 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.